# SDR FDEA201409112615

- Difficulty date: September 11, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 87,541 hours, 36,568 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Dump Valve
- Part number: AV16B1926C
- Part serial: G01080
- Condition: Failed
- Location: Fuel System
- Part time: 24,533 hours, 11,618 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT WING DUMP VLV FAILED TO CLOSE AFTER DUMP TERMINATION.  RIGHT FUEL DUMP VLV SYS WIRING CHECKED FROM RT FUEL DUMP VLV M1-89 TO FUEL SYS CONTROLLER.  RT FUEL DUMP VLV TO FUEL SYS CONTROLLER, RT FUEL DUMP VLV TO 1, 2, 3 VIA CONTINUITY & INSULATION CHECKED NORMAL IAW WDM 28-31-02.  R & R RT WING DUMP VLV.  REMOVED AVIONIC COMPARTMENT LT SIDE COOLING RACK DUCT.  INSTALLED AVIONICS COOLING DUCT IN FWD AV COMPARTMENT AS REQUIRED, OPERATIONS CHECK REQUIRED.  R & R RT WING DUMP VLV.  OPERATIONS CHECKED RT WING DUMP VLV IAW MM.  DUMP VLV ACCESS PANEL INSTALLED & SEALED.
